MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733857R
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Other relevant device(s) are: product id: 9735225r, serial/lot #: (b)(4).The manufacturer representative went to the site to test the navigation system.The computer doesn't boot up and "no signal" appears on the monitor.Ac power was coming to the pc however the power supply doesn't work and therefore the computer cannot be powered on.The manufacture date was not known at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the system would not boot up and shows no signal message.The probable cause of the reported issue was the computer.The next step was to replace the computer.No patient was present at the time of the event.Additional information was received stating that during the site visit the manufacturer representative found out that the computer doesn't power on despite the fact that ac power is coming in.Most likely the power supply of the computer is out of order.Additional information was received stating that the manufacturer representative found the issue when they were checking up on the system the day before performing a procedure.Troubleshooting was performed and the system was showing no signal.The system was restarted twice without success.
 
Additional Manufacturer Narrative
H3: the computer for the navigation system was returned to the manufacturer for evaluation.Analysis found that the cmos battery vol tage was low.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11648486
Report Number1723170-2021-00958
Device Sequence Number11602056
Product Code HAW
UDI-Device Identifier00613994603685
UDI-Public00613994603685
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733857R
Device Catalogue Number9733857R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."